# SDR AALA202404165962

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 64,175 hours, 26,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A567616
- Condition: Not Reported
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR ON AFT PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 927 TO BS 947.50, RBL 20. REPLACED INTERCOSTAL PER EA 353366.
